# SDR GAIA02016ST

- Difficulty date: February 6, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP INSPECTION DISCOVERED FORWARD CARGO COMPARTMENT STATION 540 STRINGER 23R CORROSION ON STRINGER.  ACCOMPLISHED STRINGER REPAIR AT BS 540 STRINGER 23R IAW B727 SRM 53-10-3 FIG 1.  (M)
